# SDR SIMA20171122003

- Difficulty date: November 22, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 34,505 hours, 29,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED AFT CABIN FLASHLIGHT IAW EMB 145 AMM 33-50-16 OPS CHECK GOOD
